# SDR DALA2023122710627

- Difficulty date: December 27, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N829NW
- Make and model: Airbus A330-302
- Aircraft serial: 1721
- Aircraft time: 28,661 hours, 3,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3329 IN FLIGHT EXIT SIGN AT 4L ILLUMINATED.LIGHT EXTINGUISHED BY SWITCHING NO SMOKING SWITCH TO ON THEN AUTO. CORRECTIVE ACTION: INFO CONSIDERED.AS PRECAUTION, OPS CHECK OF EMERGENCY LIGHTING SYSTEM C/O. CHECK SATIS. (9595502)
